Items where Author is "Rajkovic, P."

Group by: Item Type | No Grouping
Jump to: Article | Other
Number of items: 2.

Article

Rajkovic, P. and Petkovic, M.D and Barry, Paul (2007) The Hankel transform of the sum of consecutive generalized Catalan numbers. Journal of Integral Transforms and Special Functions, 18 (4). pp. 285-296. ISSN 1065-2469

Other

Rajkovic, P. and Petkovic, M.D and Barry, Paul (2006) The Hankel transform of the sum of two consecutive generalized Catalan numbers. arXiv.org.

This list was generated on Wed Oct 5 08:33:55 2022 UTC.